# SDR SWAA2017061314291

- Difficulty date: May 24, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT STRAP CORRODED AT BS 1030, RBL 3.  R&R STRAP IAW SRM AND DWG .
